Ohio, 2018

Flooding in Ohio, April 15 to 19, 2018

April 15 to 19, 2018 · NWS RLX · 6 events in 4 counties and zones

A strong upper level system combined with a lot of low level moisture led to a period of heavy rainfall on the 15th into the 16th. One to two inches of rain fell across most of southeast Ohio, resulting in flooding.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$29,000
Crop damage
None recorded
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RLX wrote it up.

A strong upper level system combined with a lot of low level moisture led to a period of heavy rainfall on the 15th into the 16th. One to two inches of rain fell across most of southeast Ohio, resulting in flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before the first event at Apr 15, 6:47 PM EST, 13 minutes earlier.

Area forecast discussion, Apr 15, 6:47 PM EST, 13 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
747 PM EDT Sun Apr 15 2018

.SYNOPSIS...
Cold front crosses east tonight, bringing rain followed by
light snow as colder air filters in Monday. Another cold front
moves through mid week.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 230 PM Sunday...

Conditions are rapidly deteriorating
across the region this afternoon. Heavy rain and embedded
thunderstorms are expected into tonight. Strong LLJ is punching
into SE West Virginia, as negatively tilted upper trough also
swings overhead. At the surface, a cold front is entering the
Ohio Valley, with a line of convection associated with it as
well. The overall threat to severe thunderstorms is fairly low,
mostly due to the lack of instability...however, very strong
winds aloft and vertical shear will enhance the risk for strong
to damaging winds in any stronger convection.

The Flash Flood Threat remains high, but greatest at risk will
be our mountain counties, where training convection may drop
localized rainfall amounts of 3 to 4 inches is possible.

Front moves east of the mountains by tomorrow morning with much
colder air filtering in behind it. Orographic accent on NW flow
behind the front will enhance snow shower activity in the
mountains. Up to an inch or more of accumulation will be
possible across the higher terrain during the day, with more
snow possible after 00Z Tuesday as well.

Much colder everywhere tomorrow as persistent clouds cover with
the CAA will block any significant amounts of April sunshine.
Generally, highs will only top out in the 40s for most areas,
with the mountains hitting their high temperatures in the early
morning.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
As of 315 PM Sunday...

Northwest flow will continue Monday night as the upper level low
pressure moves aways from the area. The wind direction will
bring wraparound pcpn and moisture from Lake Michigan into our
area. Models suggest than H850 temperatures will drop around
minus 6C. Bufkit soundings show possible snow showers under
northwest flow across the northeast mountains Monday thru
Tuesday morning. Accumulations through the period will be
confined to the mountainous counties with generally two inches
or less expected...with the highest amounts across the higher
ridges.

A brief high pressure will be in control for Wednesday. A
significant warm up expected from Tuesday to Wednesday.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 315 PM Sunday...

As a surface low moves through the Great Lakes, a cold front
will push through Wednesday night. Showers will then linger into
Friday as an upper trough pass by over north to northwest flow
conditions.

Went similar to the consensus blend through the period.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
As of 740 PM Sunday...

A slow moving cold front was pushing through the region this
evening, producing a large area of rain with heavier showers.
Conditions in advance of the front this evening will generally
be MVFR, with some IFR/LIFR in heavier showers. Behind the front,
an area of IFR clouds can be expected. Precipitation will move
out later tonight allowing for ceilings to improve to MVFR.

As colder air moves in behind the front on Monday, some snow
showers will develop causing restrictions, especially in and
just west of the mountains.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z TUESDAY...

FORECAST CONFIDENCE: High.

ALTERNATE SCENARIOS: Timing of heavier precipitation and
associated restrictions will vary. Timing and location of IFR
ceilings behind the front tonight could vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            MON 04/16/18
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  H    H    H    L    H    H    H    H    H    H    H    L
HTS CONSISTENCY  H    H    L    M    M    H    M    H    H    M    H    M
BKW CONSISTENCY  H    M    M    H    H    L    L    L    M    M    H    L
EKN CONSISTENCY  M    H    M    H    H    M    H    H    H    H    M    M
PKB CONSISTENCY  L    H    H    L    L    M    H    H    H    H    H    M
CKB CONSISTENCY  M    M    M    M    L    H    H    H    H    H    H    M

AFTER 00Z TUESDAY...
IFR possible in snow showers Monday night.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch until 5 AM EDT Monday for WVZ008>011-015>020-
     024>034-039-040-515>526.
OH...Flash Flood Watch until 5 AM EDT Monday for OHZ066-067-075-076-
     084-085.
KY...None.
VA...None.

&&

SYNOPSIS...ARJ/MPK
NEAR TERM...MPK
SHORT TERM...ARJ
LONG TERM...ARJ
AVIATION...RPY
Hazardous weather outlook, Apr 15, 11:39 AM EST, 7 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
1239 PM EDT Sun Apr 15 2018

VAZ003-004-161645-
Dickenson-Buchanan-
1239 PM EDT Sun Apr 15 2018

This Hazardous Weather Outlook is for southwest Virginia.

.DAY ONE...This Afternoon and Tonight.

There is a marginal risk for severe thunderstorms today. Damaging
winds are the primary threat. Heavy rain may also cause minor street
flooding and possibly flooding of small creeks and streams.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

WVZ032>034-039-040-515>526-161645-
Taylor-McDowell-Wyoming-Upshur-Barbour-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
1239 PM EDT Sun Apr 15 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for portions of central West
Virginia, northeast West Virginia, northern West Virginia,
southeast West Virginia and southern West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Also, there is also a marginal risk for severe thunderstorms today.
Damaging winds are the primary threat.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ101>103-105-OHZ083-086-087-WVZ005>007-013-014-161645-
Greenup-Carter-Boyd-Lawrence KY-Jackson OH-Gallia-Lawrence OH-Wayne-
Cabell-Mason-Lincoln-Putnam-
1239 PM EDT Sun Apr 15 2018

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, and portions of southern West Virginia and
western West Virginia.

.DAY ONE...This Afternoon and Tonight.

There is a marginal risk for severe thunderstorms today. Damaging
winds are the primary threat.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Freezing temperatures are possible Tuesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ066-067-075-076-084-085-WVZ008>011-015>020-024>031-161645-
Perry-Morgan-Athens-Washington-Vinton-Meigs-Jackson WV-Wood-
Pleasants-Tyler-Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-
Logan-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-
1239 PM EDT Sun Apr 15 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northern West Virginia and
southern West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Also, there is a marginal risk for severe thunderstorms today.
Damaging winds are the primary threat.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Freezing temperatures are possible Tuesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Kistner

In the hours before

Special weather statement, Apr 15, 2:09 PM EST, 4 hours 51 minutes before
Special Weather Statement
National Weather Service Charleston WV
309 PM EDT SUN APR 15 2018

KYZ105-OHZ066-075-083>087-WVZ005>007-013-151945-
Lawrence-Jackson-Athens-Meigs-Gallia-Lawrence-Perry-Vinton-Mason-
Lincoln-Wayne-Cabell-
309 PM EDT SUN APR 15 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MEIGS...
CENTRAL PERRY...GALLIA...EASTERN JACKSON...SOUTHWESTERN ATHENS...
VINTON...EASTERN LAWRENCE...SOUTHWESTERN MASON...CABELL...
NORTHWESTERN LINCOLN AND WAYNE COUNTIES...

At 309 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles south of Hocking Hills State Park
to near Calf Creek. Movement was northeast at 50 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Huntington, Wellston, Nelsonville, New Lexington, Gallipolis,
Mcarthur, Wayne, Rio Grande, Albany, Chesapeake, Shawnee,
Proctorville, Perry State Forest, Lake Hope State Park, Beech Fork
State Park, Barboursville, Milton, Ceredo, East Lynn Lake and Ona.

This includes Interstate 64 in West Virginia between mile markers 4
and 26.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.

LAT...LON 3989 8219 3956 8218 3956 8226 3948 8228
      3947 8218 3823 8214 3790 8247 3796 8252
      3934 8257 3940 8251 3939 8229 3959 8227
      3961 8238
TIME...MOT...LOC 1909Z 212DEG 43KT 3934 8252 3797 8247

09
Special weather statement, Apr 15, 2:46 PM EST, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Charleston WV
346 PM EDT SUN APR 15 2018

WVZ027-028-519>521-152015-
Southeast Nicholas-Clay-Northwest Webster-Northwest Nicholas-Braxton-
346 PM EDT SUN APR 15 2018

...A LINE OF SHOWERS WITH GUSTY WINDS WILL AFFECT NICHOLAS...CENTRAL
BRAXTON... SOUTHWESTERN WEBSTER AND EAST CENTRAL CLAY COUNTIES...

At 345 PM EDT, radar indicated showers were located along a line
extending from 8 miles southwest of Birch River to near Rainelle.
Movement was north at 50 mph.

Winds up to 50 mph are possible with these showers.

Locations impacted include...
Summersville, Richwood, Sutton, Gassaway, Camden-On-gauley, Birch
River, Craigsville, Camden On Gauley, Widen, Canvas, Muddlety,
Nettie, Boggs, Exchange, Little Birch, Calvin and Mount Nebo.

This includes Interstate 79 between mile markers 53 and 64.

Torrential rainfall is also occurring with these showers, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3808 8071 3810 8083 3842 8093 3883 8076
      3821 8051
TIME...MOT...LOC 1945Z 195DEG 42KT 3843 8089 3798 8074

09
Special weather statement, Apr 15, 2:50 PM EST, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Charleston WV
350 PM EDT SUN APR 15 2018

OHZ066-067-075-084>086-WVZ007-152015-
Athens-Meigs-Morgan-Gallia-Perry-Vinton-Mason-
350 PM EDT SUN APR 15 2018

...A LINE OF SHOWERS WITH GUSTY WINDS WILL AFFECT
MEIGS...SOUTHEASTERN PERRY...EASTERN GALLIA...WESTERN
MORGAN...ATHENS...NORTHEASTERN VINTON AND NORTHWESTERN MASON
COUNTIES...

At 349 PM EDT, radar indicated showers were located along a line
extending from near Nelsonville to near Gallipolis. Movement was
northeast at 45 mph.

Wind gusts up to 50 mph are possible with these showers.

Locations impacted include...
Athens, Nelsonville, Point Pleasant, Gallipolis, Pomeroy, Glouster,
Albany, Racine, Shawnee, Rutland, New Haven, Mason, Crooksville,
Middleport, Chauncey, Syracuse, New Straitsville, Hartford City,
Corning and Buchtel.

Torrential rainfall is also occurring with these showers, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3977 8197 3896 8191 3866 8228 3938 8233
      3939 8229 3947 8228 3947 8217 3954 8216
      3956 8216 3956 8226 3959 8226 3959 8229
      3977 8207
TIME...MOT...LOC 1949Z 221DEG 41KT 3953 8228 3879 8223

09
Special weather statement, Apr 15, 3:09 PM EST, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Charleston WV
409 PM EDT SUN APR 15 2018

WVZ028>030-039-519>526-152045-
Southeast Nicholas-Southeast Webster-Southeast Pocahontas-Northwest
Randolph-Northwest Pocahontas-Northwest Webster-Northwest
Nicholas-Upshur-Lewis-Gilmer-Braxton-Southeast Randolph-
409 PM EDT SUN APR 15 2018

...A LINE OF SHOWERS WILL AFFECT SOUTHWESTERN RANDOLPH...SOUTHWESTERN
POCAHONTAS...NORTHEASTERN NICHOLAS...EAST CENTRAL GILMER...CENTRAL
LEWIS...BRAXTON...SOUTHERN UPSHUR AND WEBSTER COUNTIES...

At 408 PM EDT, radar indicated showers were located along a line
extending from Gassaway to 8 miles north of Camden On Gauley to 6
miles east of Richwood to near Renick. Movement was northeast at 45
mph.

Wind gusts up to 50 mph are possible with these showers.

Locations impacted include...
Weston, Richwood, Marlinton, Sutton, Webster Springs, Gassaway,
Addison (Webster Springs), Camden-On-gauley, Snowshoe, Stonewall
Jackson, Rock Cave, Holly River State, Mingo, Cowen, Burnsville,
Flatwoods, Hillsboro, Eden, Little Birch and Buckeye.

This includes Interstate 79 between mile markers 52 and 99.

Torrential rainfall is also occurring with these showers, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3805 8012 3804 8017 3804 8022 3805 8027
      3811 8036 3823 8036 3826 8043 3821 8052
      3844 8063 3867 8092 3909 8049 3881 8013
      3851 7999 3814 7997
TIME...MOT...LOC 2008Z 226DEG 40KT 3867 8080 3849 8057 3819 8043 3797
8042

09
Special weather statement, Apr 15, 3:45 PM EST, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Charleston WV
445 PM EDT SUN APR 15 2018

WVZ030>032-039-040-521>526-152115-
Barbour-Southeast Webster-Southeast Pocahontas-Northwest
Randolph-Harrison-Northwest Pocahontas-Taylor-Northwest
Webster-Upshur-Lewis-Southeast Randolph-
445 PM EDT SUN APR 15 2018

...A LINE OF SHOWERS WITH GUSTY WINDS WILL AFFECT WESTERN
RANDOLPH...CENTRAL POCAHONTAS...SOUTHWESTERN
TAYLOR...LEWIS...UPSHUR...NORTHEASTERN WEBSTER...BARBOUR AND
SOUTHEASTERN HARRISON COUNTIES...

At 444 PM EDT, radar indicated showers were located along a line
extending from near Stonewall Jackson to near Holly River State to 11
miles northwest of Marlinton. Movement was northeast at 40 mph.

Winds in excess of 40 mph are possible with these showers.

Locations impacted include...
Clarksburg, Elkins, Buckhannon, Weston, Philippi, Audra State Park,
Bridgeport, Belington, Stonewood, Nutter Fort, Anmoore, Mill Creek,
Jackson Mill, Snowshoe, Dailey, Stonewall Jackson, Rock Cave, Holly
River State, Mingo and Beverly.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 79 between mile markers 88 and 129.
 Route 50 in West Virginia between mile markers 80 and 82.

Torrential rainfall is also occurring with these showers, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3846 7981 3822 8030 3869 8035 3903 8062
      3940 8020 3939 8018 3900 7987
TIME...MOT...LOC 2044Z 230DEG 34KT 3902 8051 3874 8029 3834 8024

09
Special weather statement, Apr 15, 4:12 PM EST, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Charleston WV
512 PM EDT SUN APR 15 2018

WVZ031-032-039-040-525-152145-
Barbour-Northwest Randolph-Harrison-Taylor-Upshur-
512 PM EDT SUN APR 15 2018

...A LINE OF SHOWERS WITH GUSTY WINDS WILL AFFECT NORTHWESTERN
RANDOLPH...TAYLOR... SOUTHEASTERN UPSHUR...BARBOUR AND NORTHEASTERN
HARRISON COUNTIES...

At 511 PM EDT, radar indicated showers were located along a line
extending from near Shinnston to near Philippi to 7 miles northwest
of Mill Creek. Movement was northeast at 55 mph.

Wind gusts up to 50 mph are possible with these showers.

Locations impacted include...
Clarksburg, Elkins, Grafton, Philippi, Audra State Park, Bridgeport,
Shinnston, Belington, Enterprise, Beverly, Junior, Flemington,
Womelsdorf (Coalton), Montrose, Valley Falls, Knottsville, Meadland,
Tygart Lake State Park, Thornton and McGee.

This includes Interstate 79 between mile markers 121 and 128.

Torrential rainfall is also occurring with these showers, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3891 7978 3886 7981 3870 8009 3872 8011
      3871 8014 3872 8014 3907 8010 3937 8034
      3943 8028 3939 8020 3941 8011 3939 8009
      3945 7993 3943 7989 3930 7989 3929 7986
      3924 7985 3923 7981 3913 7984 3908 7978
TIME...MOT...LOC 2111Z 226DEG 48KT 3936 8024 3912 8005 3880 8008

09

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

6 flood. Local standard time, as filed.

Flood, Vinton

When
April 15, 7:00 PM EST to 11:00 PM EST
Where
Vinton County, 3.54 mi WNW of Ratcliffburg to 4.38 mi N of Allensville
Cause
Heavy Rain
Property damage
$2,000
Reported by
911 Call Center
Coordinates
39.285, -82.743

Clark Road near Ray along with Thompson Road near Ratcliffburg were closed due to flooding along the Middle Fork of Salt Creek.

Flood, Athens

When
April 15, 10:45 PM EST to April 16, 11:00 AM EST
Where
Athens County, 2.3 mi NNE of Carbondale to 0.76 mi N of East Clayton
Cause
Heavy Rain
Property damage
$1,000
Reported by
911 Call Center
Coordinates
39.409, -82.260

Flooding along Minkers Run caused high water on Kimberly Road.

Flood, Perry

When
April 15, 11:35 PM EST to April 16, 12:00 PM EST
Where
Perry County, 0.42 mi NE of Ziontown to 2.2 mi NW of Glenford
Cause
Heavy Rain
Property damage
$20,000
Reported by
911 Call Center
Coordinates
39.854, -82.364

Near the intersection of Mount Perry Road and Coopermill Road, flooding along Painter Run caused the road to collapse. Flooding along Jonathan Creek cause high water on State Route 204 near Glass Rock Road.

Flood, Washington

When
April 16, 4:00 AM EST to April 17, 12:30 AM EST
Where
Washington County, 0.9 mi N of Macksburg to 1.19 mi SE of Unionville
Cause
Heavy Rain
Property damage
$2,000
Reported by
River/Stream Gage
Coordinates
39.643, -81.471

Minor flooding along the Little Muskingum River and Duck Creek closed several roads, and flooded other low spots along the waterways. Along Duck Creek, State Routes 26, 145 and 821 flooded. State Route 26, near the intersection with 260, and Bloomfield Church Road also flooded along the Little Muskingum River.

The West Fork of Duck Creek at Macksburg rose above its bankfull level of 13 feet during the early morning of the16th. It crested around 13.5 feet that afternoon and returned to its banks just before midnight.

At Whipple on Duck Creek, the creek crested right at its bankfull level of 12 feet for a could hours during the late afternoon on the 16th.

The river gage on the Little Muskingum River at Bloomfield showed the river rose above its 16 foot bankfull level during the pre-dawn on the 16th. The river crested just over 21 feet that afternoon, and returned to its banks just after midnight.

Flood, Washington

When
April 16, 5:53 AM EST to 2:48 PM EST
Where
Washington County, 0.16 mi E of Beckett to 1.36 mi W of Waterford
Cause
Heavy Rain
Property damage
$2,000
Reported by
River/Stream Gage
Coordinates
39.580, -81.697

Low areas along the Muskingum River near Beverly flooded as the Muskingum River crested half a foot above flood stage. The river rose above its 29 foot flood stage just before sunrise on the 16th. It crested during the mid afternoon at 29.5 feet and then returned to within its banks early that evening.

Flood, Athens

When
April 17, 4:15 PM EST to April 19, 9:42 AM EST
Where
Athens County, 20.58 mi SSW of Pratts Fork to 22.06 mi SSW of Pratts Fork
Cause
Heavy Rain
Property damage
$2,000
Reported by
River/Stream Gage
Coordinates
38.897, -82.141

For the second time in the month of April, the Ohio River flooded causing water to spill onto Addison Pike near Addison. The Point Pleasant, WV river gage showed the river rose above its 40 foot flood stage late afternoon of the 17th. It crested at just over 42 feet around noon on the 16th and then returned to below flood stage mid morning on the 19th.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2018Every state in 2018This day in weather historyWarnings in Ohio, April 2018

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 743243, 743246, 743247, 743251, 743256, 743258.